# SDR AMWA67

- Difficulty date: October 24, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 18,279 hours, 26,681 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE174
- Condition: Cracked
- Location: Vrtical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS FOUND ON THIS RIB AT STRINGER TO RIB INTERSECTION. 1 AT STRINGER P/N 101-640000-37 FIRST RIVET HOLE ON RIB RT SIDE. 1 LOCATED LT STRINGER 101-640000-39 AND 1 RT STRINGER 101-640000-42. BOTH AT FIRST RIVET HOLE OF RIB.
